# SDR IPXA1564269

- Difficulty date: December 29, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR1 ENG NACELLE STRUT FWD FAIRING AREA, CTR SUPPORT TEE UNDER AFT END OF PANEL 431AT IS DAMAGED ON UPPER SURFACE, NAC STA 136 (MARKED).     R & R SUPPORT TEE WITH NEW IAW SRM 51-40-02.
